American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(54D65) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 7 of 7 found      Go to page: 1

[1] A. V. Arhangel’skii and J. van Mill. On the cardinality of countable dense homogeneous spaces. Proc. Amer. Math. Soc. 141 (2013) 4031-4038.
Abstract, references, and article information   
View Article: PDF

[2] Dikran Dikranjan and Dmitri Shakhmatov. Hewitt-Marczewski-Pondiczery type theorem for abelian groups and Markov's potential density. Proc. Amer. Math. Soc. 138 (2010) 2979-2990. MR 2644909.
Abstract, references, and article information   
View Article: PDF

[3] Chris Good and Sina Greenwood. Continuity in separable metrizable and Lindelöf spaces. Proc. Amer. Math. Soc. 138 (2010) 577-591. MR 2557175.
Abstract, references, and article information   
View Article: PDF

[4] Alan Dow and Klaas Pieter Hart. A separable non-remainder of $\mathbb {H}$. Proc. Amer. Math. Soc. 136 (2008) 4057-4063. MR 2425747.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Kyriakos Keremedis and Eleftherios Tachtsis. Countable compact Hausdorff spaces need not be metrizable in ZF. Proc. Amer. Math. Soc. 135 (2007) 1205-1211. MR 2262927.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Kyriakos Keremedis and Eleftherios Tachtsis. Weak axioms of choice for metric spaces. Proc. Amer. Math. Soc. 133 (2005) 3691-3701. MR 2163609.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] C. Costantini. Every Wijsman topology relative to a Polish space is Polish . Proc. Amer. Math. Soc. 123 (1995) 2569-2574. MR 1273484.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 7 of 7 found      Go to page: 1